Donate to save lives this Breast Cancer Awareness Month.
This study explores whether a commonly used medication called Pantoprazole can help prevent delayed nausea and vomiting from chemotherapy for early breast cancer.
Delayed nausea, and occasionally vomiting, can occur after breast cancer chemotherapy, affecting the quality of life. A potential cause of these delayed side effects is that the chemotherapy may cause stomach irritation. Pantoprazole is commonly used to treat stomach irritation by reducing stomach acid, which may, in turn, improve nausea and/or vomiting.
Patients undergoing breast cancer chemotherapy before or after primary surgery will be invited to participate in the study. They will be asked how much nausea or vomiting they have with and without Pantoprazole from day two until five after they receive chemotherapy. All participants will still receive all of the usual anti-sickness medications, which are very effective in preventing sickness in the first 24 hours after treatment, but not for delayed symptoms.
Information from the study may lead to a change in practice with patients using Pantoprazole to reduce the risks of delayed nausea and vomiting.
Want to access a trial that's not in your area? It's not always possible, but if you're interested, email us at firstname.lastname@example.org
Are we out of date? If you have updated or new information about a trial, we’d be grateful if you’d share it with us – email your update to email@example.com